MathSciNet Relay Station
MathSciNet bibliographic data
MR2097719 35Q53 (35Q51 37K40)
Guo, Boling; Liu, Zhengrong Periodic cusp wave solutions and single-solitons for the $b$-equation. Chaos Solitons Fractals 23 (2005), no. 4, 1451–1463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement